# SDR FDEA202406150807

- Difficulty date: June 15, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 37,316 hours, 20,840 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HV
- Part serial: 176559
- Condition: Failed
- Location: Captain'S
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

TAKEOFF, MEM, NO AIRSPEED ON CAPT PFD. REJECTED  THE TAKEOFF AT 80 KIAS. RAN RTO CHECKLIST. RTO ~85  KNOTS AT 246,000 LBS.   R & R CAPT'S PITOT PROBE (41DA) IAW AIRBUS A300 AMM 34-11-15-04, ERFORMED LEAK AND   FUNCTIONAL TEST OF CAPT'S PITOT PROBE IAW AMM 34-10-00-05, LEAK AND FUNCTIONAL TEST   GOOD, NO DEFECTS NOTED.
